MAUDE Adverse Event Report: BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D3: manufacturer address 1- (b)(6).
 
Event or Problem Description
It was reported a gas/air leak occurred on the shaft of the device.During preparation, an icepearl 2.1 cx 90 degree needle was reported to have a gas/air leak from the shaft of the device, an air bubble was present.To troubleshoot the event the device was switched to another channel, device was not used in the procedure.Another device of a different model was used to complete the procedure.No patient complications reported.
 
Additional Manufacturer Narrative
D3: manufacturer address 1- tavor building 1, industrial park.Device evaluation by manufacturer: an icepearl 2.1 cx 90 degree needle (lot# 30757927) was returned to arden hills cis for analysis.Visual inspection of the exterior of the needle was performed and no abnormalities were initially noticed.The needle was connected to the icefx console, and a two-minute confidence test was performed.It was discovered during this confidence test that gas bubbles were forming at the distal end of the handle that connects to the needle shaft.The needle was disassembled and evaluated under a microscope.It was discovered that there appeared to be small hairline cracks in the glue connecting the handle to the shaft.The reported event of a gas leak from the needle shaft was not confirmed; however, it was confirmed that the device leaked gas from the handle to shaft junction.
 
Event or Problem Description

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19005774
Report Number2124215-2024-19129
Device Sequence Number18501349
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public07290104830990
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Device Lot Number0030757927
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown